<  Back to the Polytechnique Montréal portal

Numerical values of shape factors for field permeability tests in unconfined aquifers

Lu Zhang, Robert P. Chapuis and Vahid Marefat

Article (2020)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/45370/
Journal Title: ACTA Geotechnica (vol. 15, no. 5)
Publisher: Springer
DOI: 10.1007/s11440-019-00836-4
Official URL: https://doi.org/10.1007/s11440-019-00836-4
Date Deposited: 18 Apr 2023 15:01
Last Modified: 05 Apr 2024 11:44
Cite in APA 7: Zhang, L., Chapuis, R. P., & Marefat, V. (2020). Numerical values of shape factors for field permeability tests in unconfined aquifers. ACTA Geotechnica, 15(5), 1243-1257. https://doi.org/10.1007/s11440-019-00836-4

Statistics

Dimensions

Repository Staff Only

View Item View Item